Yıl 2012, Cilt 3 , Sayı 2, Sayfalar 3 - 3 2012-04-01

Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report
Oral Lidokain Alımına Bağlı Suisid Girişimi: Olgu Sunumu

Sedat Koçak [1] , Birsen Ertekin [2] , Hasan Kara [3] , Ayşegül Bayır [4]


Lidocaine is an agent commonly used in our country as a local anesthetic and antiarrhythmic, and is administered by both topical and parenteral routes. A few reports on the accidental or suicidal use of parenteral to oral exposures which resulted in death. have also been reported in the literature, A forty-two year old male patient admitted to the emergency department was reported by the relatives to have taken the contents of a 20 jetokain bulb (lidocaine hydrochloride + epinephrine) orally. When the general condition was good, he was conscious, alert and sufficiently cooperative There were no significant pathological findings in the physical examination and vital signs were stable. Relatives reported previous psychiatric problems and that there had been similar attempts. The patient was admitted to the emergency observation unit for further evaluation and follow-up. Hemodynamic follow-up did not develop a problem, and no significant finding in the laboratory tests of patient was observed 24 hours after the consultation and he was discharged from the psychiatric clinic. The intake of oral bioavailability of lidocaine is quite low, although it should be kept in mind that it is potentially fatal, especially in the case of exposure to high doses. Patients who undergo a routine protocol of oral drug intoxication should be kept under observation for an adequate period.
Lidokain, lokal anestezik ve antiaritmik olarak, topikal ve parenteral yolla kullanılabilen, ülkemizde de yaygın kullanımı olan bir ajandır. Literatürde kaza ile ya da suicid amacıyla parenteral kullanımına ilişkin bildirimler yanında az sayıda fakat ölümle sonuçlanmış oral maruziyetler de bildirilmiştir. Kırk iki yaşında erkek hasta 20 adet jetokain ampulun (Lidokain HCL + Epinefrin) içeriğini oral olarak aldığı ifade edilerek yakınları tarafından acil servisimize getirildi. Geldiğinde genel durumu iyi, şuuru açık olan hasta ile kooperasyon yeterince kurulamıyordu. Fizik muayenesinde vital bulguları stabildi ve belirgin patolojik bulguya rastlanmadı. Yakınlarından daha önce psikiyatrik problemleri olduğu ve benzeri girişimlerde bulunduğu öğrenildi. Hasta ileri tetkik ve izlem için acil gözlem ünitesine yatırıldı. İzleminde hemodinamik açıdan problem gelişmeyen, laboratuar tetkiklerinde anlamlı bulguya rastlanmayan hasta, 24 saat gözlendikten sonra psikiyatri kliniği ile konsülte edilip önerilerle taburcu edildi. Lidokainin oral alımda biyoyararlanımı oldukça düşük olmasına rağmen, özellikle yüksek dozlarda maruziyet durumunda ölümcül olma potansiyeli olduğu akılda tutulmalıdır. Hastalara oral ilaç intoksikasyonlarında uygulanan rutin protokol uygulanmalı ve yeterli süre gözlem altında tutulmalıdırlar.
  • Tepe T, Antiaritmikler. Satar S, İkizceli İ. Goldfrank’ın Toksikolojik aciller el kitabı (Türkçe Çeviri) Adana: Nobel Kitabevi 2008; 537-43.
  • Shimizu K, Shiono H, Matsubara K, Awaya, T, Takahashi T, Saito O, et al. The tissue distribution of lidocaine in acute death due to overdosing. Legal Med 2000; 2: 101-5. [CrossRef]
  • Clements EA, Kuhn BR. Pharmacology Of Antidysrhythmic And Vasoactive Medications. Tintinalli JE, Kelen GD, Stapczynski JS. Emergency Medicine. 6th edition. New York:Mc Graw Hill 2004; 202-4.
  • Dawling S, Flanagan RJ, Widdop B. Fatal lignocaine poisoning: report of two cases and review of the literature, Human Toxicol 1989; 8: 389-92. [CrossRef]
  • Centini F, Fiore C, Riezzo I, Rossi G, Fineschi V. Fineschi. Suicide due to oral ingestion of lidocaine: a case report and reviewof the literature. Forensic Science Internationale 2007; 171: 57-2. [CrossRef]
  • Borkowski T, Dluzniewska A. A fatal case involving lidocaine. Bull. Int. Assoc. Forensic Toxicol 1976; 12: 17-8.
  • Dawling S, Flanagan RJ, Widdop B. Fatal lignocaine poisoning: report of two cases and review of the literature. Human Toxicol 1989; 8: 389-92. [CrossRef]
  • Nisse P, Lhermitte M, Dherbecourt V, Fourier C, Leclerc F, Houdret N, et al. Fatal intoxication after accidental viscous lidocaine ingestion by a young children. Acta Clin. Belg 2002; 1: 51-3.
  • Benowitz NL, Meister W. Clinical pharmacokinetics of lignocaine. Clin. Pharmacokinet 1978; 3: 177-201. [CrossRef]
Diğer ID JA57JK47CA
Bölüm Case Report
Yazarlar

Yazar: Sedat Koçak

Yazar: Birsen Ertekin

Yazar: Hasan Kara

Yazar: Ayşegül Bayır

Tarihler

Yayımlanma Tarihi : 1 Nisan 2012

Bibtex @ { jemcr535327, journal = {Journal of Emergency Medicine Case Reports}, issn = {}, eissn = {2149-9934}, address = {Yukarı Ayrancı Güleryüz Sk. No: 26/19 06550 Çankaya-Ankara, Turkey}, publisher = {Acil Tıp Uzmanları Derneği}, year = {2012}, volume = {3}, pages = {3 - 3}, doi = {}, title = {Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report}, key = {cite}, author = {Koçak, Sedat and Ertekin, Birsen and Kara, Hasan and Bayır, Ayşegül} }
APA Koçak, S , Ertekin, B , Kara, H , Bayır, A . (2012). Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report. Journal of Emergency Medicine Case Reports , 3 (2) , 3-3 . Retrieved from https://dergipark.org.tr/tr/pub/jemcr/issue/43653/535327
MLA Koçak, S , Ertekin, B , Kara, H , Bayır, A . "Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report". Journal of Emergency Medicine Case Reports 3 (2012 ): 3-3 <https://dergipark.org.tr/tr/pub/jemcr/issue/43653/535327>
Chicago Koçak, S , Ertekin, B , Kara, H , Bayır, A . "Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report". Journal of Emergency Medicine Case Reports 3 (2012 ): 3-3
RIS TY - JOUR T1 - Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report AU - Sedat Koçak , Birsen Ertekin , Hasan Kara , Ayşegül Bayır Y1 - 2012 PY - 2012 N1 - DO - T2 - Journal of Emergency Medicine Case Reports JF - Journal JO - JOR SP - 3 EP - 3 VL - 3 IS - 2 SN - -2149-9934 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of Emergency Medicine Case Reports Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report %A Sedat Koçak , Birsen Ertekin , Hasan Kara , Ayşegül Bayır %T Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report %D 2012 %J Journal of Emergency Medicine Case Reports %P -2149-9934 %V 3 %N 2 %R %U
ISNAD Koçak, Sedat , Ertekin, Birsen , Kara, Hasan , Bayır, Ayşegül . "Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report". Journal of Emergency Medicine Case Reports 3 / 2 (Nisan 2012): 3-3 .
AMA Koçak S , Ertekin B , Kara H , Bayır A . Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report. Journal of Emergency Medicine Case Reports. 2012; 3(2): 3-3.
Vancouver Koçak S , Ertekin B , Kara H , Bayır A . Affiliated Oral Uptake of Lidocaine Suicidal Initiative: A Case Report. Journal of Emergency Medicine Case Reports. 2012; 3(2): 3-3.